# SDR SWAA2024090316434

- Difficulty date: July 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-454431<[01] REPLACED SUPPORT ANGLE LOCATED ON STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 146A7901; SHEET 58 REV.-. MEASURE OF CRACK IS: L=0.266? TOOL USED: 500-752-20; S/N: B21014939; DUE DATE: 24-OCT-24.;[02] REPLACED SUPPORT ANGLE LOCATED ON STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 146A7901; SHEET 58 REV.-. MEASURE OF CRACK IS: L=0.266? TOOL USED: 500-752-20; S/N: B21014939; DUE DATE: 24-OCT-24.
